Well from what I've read, it has the risk of increasing your cravings, but the drug itself doesn't make you gain weight. I was pretty worried about that with Seroquel, but so far very little weight gain, and I figure that was caused by not enough physical activity. I think just by being more vigilant, like what I've done as well, will stop the weight gain from happening. I hope this helps.
thanks for reply. i exercise and diet is v. healthy and still get weight gain, then when i go off the drug the weight just goes without me having to do anything extra at all. so if weight gain is a side effect, i think i'll have to refuse it!
Hi I am on epilim 1500mg per day, I actually lost weight when I started this, but my eating was out of sinc with a normal pattern, I found it made me eat at the proper times and I think this is why I lost the weight, on lithium as well now and have put all the weight back on. I found that in the first 4 weeks or so I had the following and then it has eased to really no side effects now, I started just before xmas. Itchy/tickly skin, hot feet, incredible tiredness during the day, epilim didnt do what it was supposed to do for me and thats why the lithium was added, I think they will gradually take me off the epilim over the next few months.
thanks for all replies, at least i have a little more info to work with. as you may have gathered the possibility of weight gain is not a good one for me! i'll have to see. have already gone up a size on abilify even on healthy diet and taking diet pill. zantrex 3.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.